# SDR USAA950542

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim
- Condition: Loose
- Location: Entry Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0728 - AFTER TAKEOFF, THE TOWER NOTICED A PIECE OF THE MED TRIM FLAPPING.  FLIGHT RETURNED TO PIT.  MAINTENANCE CUT THE LOOSE INTERIOR TRIM THAT WAS HANGING OUTSIDE OF THE DOOR.  OPERATIONAL GOOD.  (M)
